# SDR CKSA97451

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46035
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-3 CHECK INSPECTION, FOUND SKIN CRACKED AT AFT UPPER CORNER OF AFT PAX DOOR.  REMOVED FASTENERS AND CUT OUT DAMAGED AREA.  FABRICATED REPAIR DOUBLERS AND FILLER IAW DC8 SRM 53-2-0 FIG 18.  INSTALLED DOUBLER AND FILLER IAW DC8 SRM 53-2-0 FIG 18. (7075-T6) NON-ROUTINE TASK CARD NUMBER 111622.
